Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



New integer factorizations

Author: Thorkil Naur
Journal: Math. Comp. 41 (1983), 687-695
MSC: Primary 11Y05
MathSciNet review: 717713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New factorizations of Fibonacci numbers, Lucas numbers, and numbers of the form $ {2^n} \pm 1$ are presented together with the strategy (a combination of known factorization methods) used to obtain them.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y05

Retrieve articles in all journals with MSC: 11Y05

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society